# SDR JR2R2011040900123

- Difficulty date: April 9, 2011
- Submitted: April 9, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 30,790 hours, 23,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 6003199810
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD OUTBOARD CORNER CORRODED.  REMOVED AND REPLACED PAX DOOR FORWARD OUTBOARD CORNER ASSY IAW CRJ 200 SRM 51-42-13, 51-42-06, AND 51-42-21.
